| Model Number |
QUANTUM Q6 EDGE HD |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become availabe, a follow-up report will be issued.
Event or Problem Description
Provider alleges, consumer alleges her seat belt allegedly broke allegedly causing her to fall out of the chair.
Additional Manufacturer Narrative
Possible use of joystick for weight bearing.
Event or Problem Description